# SDR ASOA02585

- Difficulty date: November 8, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Part number: 8188182
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4541 - DURING DESCENT INTO MCO, A RAPID LOSS OF CABIN PRESSURE WAS EXPERIENCED.  AS A PRECAUTIONARY MEASURE THE CREW USED THE OXYGEN MASKS.  AN EMERGENCY WAS DECLARED AND THE LANDED SAFELY IN MCO.  MAINTENANCE REMOVED AND REPLACED THE LEFT WATER SEPARATOR OUTLET DUCT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
